Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Convergence- and sum-factors for series of complex numbers


Authors: E. Calabi and A. Dvoretzky
Journal: Trans. Amer. Math. Soc. 70 (1951), 177-194
MSC: Primary 40.0X
MathSciNet review: 0039823
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Aryeh Dvoretzky, Studies on general Dirichlet series, Hebrew University, Jerusalem, 1941 (Hebrew, with English summary). Summary of a thesis,. MR 0017798 (8,201f)
  • [2] Aryeh Dvoretzky, Sur les changements de signe des coefficients des séries de Dirichlet, C. R. Acad. Sci. Paris 221 (1945), 687–689 (French). MR 0016461 (8,20e)
  • [3] Aryeh Dvoretzky and Chaim Chojnacki, Sur les changements des signes des termes d’une série à termes complexes, C. R. Acad. Sci. Paris 225 (1947), 516–518 (French). MR 0021980 (9,139g)
  • [4] H. Hornich, Über Reihen deren Glieder gegen null konvergieren, Monatshefte für Mathematik und Physik vol. 45 (1937) pp. 432-434.
  • [5] -, Zu einer geometrischen Theorie der Reihen, Monatshefte für Mathematik und Physik vol. 46 (1938) pp. 266-276.
  • [6] E. Steinitz, Bedingt konvergente Reihen und konvexe Systeme I, J. Reine Angew. Math. vol. 143 (1913) pp. 128-175.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1951-0039823-3
PII: S 0002-9947(1951)0039823-3
Article copyright: © Copyright 1951 American Mathematical Society